Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181

  [Search Papers]
1521. A. Shafiee and M. Golshani,
The Possibility of Factorizable Contextual Hidden Variable Theories
  (Preprint) [abstract]   
arXive.org link: quant-ph/9907060 [ abs, src, ps, others], cited by
IPM/P-1999/042
 
1522. A. Shafiee and M. Golshani,
The Significance of Outcome Independence Condition
  (Preprint) [abstract]   
IPM/P-1999/041
 
1523. A. Shafiee and M. Golshani,
Single-Particle Bell-Type Inequality
Annales de la Foundation Louis de Broglie 28(2003), 105-118  [abstract]   
arXive.org link: quant-ph/9907017 [ abs, src, ps, others], cited by
IPM/P-1999/040
 
1524. J. Davoudi and M.R. Rahimi Tabar,
Multiscale Correlation Functions in Strong Turbulence
Phys. Rev. E 61(2000), 6563-6567  [abstract]   
arXive.org link: cond-mat/9907065 [ abs, src, ps, others], cited by
IPM/P-1999/039
 
1525. A. Imaanpur,
A 3d Topological Sigma Model and D-Branes
JHEP 09(1999), 010  [abstract]   
arXive.org link: hep-th/9906131 [ abs, src, ps, others], cited by
IPM/P-1999/038
 
1526. M.M. Sheikh-Jabbari and A. Shirzad,
Boundary Conditions as Dirac Constraints
Eur. Phys. J. C 19(2001), 383-390  [abstract]   
arXive.org link: hep-th/9907055 [ abs, src, ps, others], cited by
IPM/P-1999/037
 
1527. B. Maraghechi, B. Farrokhi and J.E. Willett,
Theory of High-Frequency Waves in A Coaxial Plasma Waveguide
Phys. Plasmas 6(1999), 3778-3787  [abstract]   
IPM/P-1999/036
 
1528. H. Arfaei, M.M. Sheikh-Jabbari and F. Ardalan,
Dirac Quantization of Open Strings and Noncommutatitivity in Branes
Nucl. Phys. B 576(2000), 578-596  [abstract]   
arXive.org link: hep-th/9906161 [ abs, src, ps, others], cited by
IPM/P-1999/035
 
1529. M.A. Jafarizadeh and A. Rezaei-Aghdam,
T-Duality in Sigma-Models with Kaluza-Klein Metric as Electric-Magnetic Duality
Mod. Phys. Lett. A 14(1999), 1497-1508  [abstract]   
arXive.org link: hep-th/9903154 [ abs, src, ps, others], cited by
IPM/P-1999/034
 
1530. M.A. Jafarizadeh and A. Rezaei-Aghdam,
Poisson-Lie T-Duality and Bianchi Type Algebras
Phys. Lett. B 458(1999), 477-490  [abstract]   
arXive.org link: hep-th/9903152 [ abs, src, ps, others], cited by
IPM/P-1999/033
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.